# SDR SWIA2021080259991

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK LBL 9 APPROX. FS 485.00 Â€“ FS 565.00 IS CORRODED.      (C-CHECK RO 7/28/2021)    FLOOR SEAT TRACK AT LBL 9, APPROX. FS485.00 TO FS565.00 WAS FOUND TO BE CORRODED OUT OF LIMITS & WAS REPLACED WITH NEW SEAT TRACK. REF: CRJ 900 SRM 53-31-49-101-001-A01, CRJ 900 AMM 53-00-49-400-801-A07 & CRJ 900 AMM 53-00-49-400-801-A07, SEE CONTINUATION CARD FOR DETAILS
